RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 4  


Primary orders with a finite numbers of indecomposable representations
Yu. A. Drozd, V. V. Kirichenko
715
On “universal norms” of formal groups defined over the ring of integers of a local field
O. N. Vvedenskii
737
Representations of quivers of infinite type
L. A. Nazarova
752
Quasihomogeneous affine algebraic varieties of the group $SL(2)$
V. L. Popov
792
On special algebraic K3 surfaces. I
I. V. Dolgachev
833
Formal modifications. Existence theorems for modifications of complex manifolds
V. A. Krasnov
848
Local topological properties of analytic mappings
A. N. Varchenko
883
Smooth structures on Poincaré complexes
S. B. Shlosman
917
Invariant subspaces of analytic functions. Analytic continuation
I. F. Krasichkov-Ternovskii
931
On $D$-integrable conjugate functions
T. P. Lukashenko
946
Corrections to the paper “On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space”
B. A. Plamenevskii
959
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019